# SDR 2DYA201904043301

- Difficulty date: March 30, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 86,211 hours, 29,777 cycles
- Engine: Rroyce RB211524*
- Engine time: 88,817 hours, 12,336 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Helicoil
- Part number: 1765MK1
- Condition: Backed Out
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

LOST OIL PRESSURE AND QUANTITY TO THE POINT WE HAD TO SHUTDOWN IN FLIGHT AND DIVERTED TO ALTERNATE DESTINATION. FOUND BOLTS FOR DEDICATED GENERATOR BACKED OUT AND HELICOILS ALSO BACKED OUT. REPLACED HELICOILS AS REQUIRED AND REINSTALLED GENERATOR
